MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint that the tubing came apart below the drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review for the provided model and lot number was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.However, drip chamber separation has been identified for this batch number and actions have been taken.As a corrective action, to mitigate or eliminate the separation failure mode by lack of solvent, a project has been funded to update solvent applicators procedure to reflect optimal screw depth and preparation.As a preventative action, manufacturing cell operations procedure has been updated to mitigate the use of the fixture in an inconsistent manner by excess loading of activities.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported sec 20dp, texium & hanger v/nv had an issue with component separation.The following information was provided by the initial reporter: "tubing came apart below drip chamber.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 11/8/2021.H.6.Investigation: a complaint of separation below the drip chamber was received from the customer.One sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.The drip chamber had separated from the rest of the set.No solvent was present at the connection site of the chamber and the tubing.A device history record review for model 40000-07t lot number 20095694 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect and an investigation was performed.Due to an increase in incidents of this failure mode, a trend for this separation issue has been identified for this product line, capa#3974230 has been initiated, and a team has been assembled in order to investigate the issue.A complaint history check was performed and this is the 5th related complaint reported with the defect/condition of separation other component with lot #20095694 regarding item #40000-07t.
 
Event or Problem Description

Brand Name
SEC 20DP, TEXIUM & HANGER V/NV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12631375
Report Number9616066-2021-52231
Device Sequence Number14525727
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2023
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot Number20095694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown